Title

On Harmonic Boehmians

Authors

Authors

P. Mikusinski

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

Proc. Amer. Math. Soc.

Keywords

Mathematics, Applied; Mathematics

Journal Title

Proceedings of the American Mathematical Society

Volume

106

Issue/Number

2

Publication Date

1-1-1989

Document Type

Article

Language

English

First Page

447

Last Page

449

WOS Identifier

WOS:A1989AJ20500025

ISSN

0002-9939

Share

COinS